# SDR AALA201708309003

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 56,458 hours, 21,066 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Erratic
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK LEFT TRANSFER VALVE SHOWS CROSS LINE AMBER, POSITION DISAGREES,CLOSES IN AUTOMATIC MODE. RESET PUMP SWITCH PERFORMED OPS TEST IAW AMM. CHECKS OK FOR SERVICE.
